Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diabetic,damaged kidneys,dialysis,high bp

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
i have been a diabetic for thiry yrs. 3 yrs ago j had a XXXXXXX and it damaged my kidnys i did dialysis for 4 mts. and have a creatin b.l. of 2.1 however my pot. level hovers over 5.6 and bp is elevated. very suspect to drug reaction. beta bl. will be alright with hem d. @ home any thoughts 53 190
Posted Wed, 2 May 2012 in Kidney Conditions
Answered by Dr. Raju A.T 21 hours later

This is Dr Raju Arva from Healthcaremagic

Please find the opinion and recommendations posted by Dr. Sree XXXXXXX Raju XXXXXXX consultant in Nephrologist as below.


Thanks for your query.

I do consider the same that the Beta blockers could be the culprit in causing the aggravation of the renal illness and the higher levels of Potassium.

I would like to know the range of your previous Creatinine levels, based on which I could comment on the efficacy of the hemodialysis at home.Also do provide the previous potassium levels.Do send reports of tests on renal functioning and biopsy studies ( if done ) to YYYY@YYYY .

Anticipating your response ,

Dr Sree XXXXXXX Raju XXXXXXX Nephrologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor